Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Is it because of taking contraceptive pills that I am having pain in my breast and bloated ?

Hi, about 3 weeks ago I started with the Pill Noraday. Since then my periods have been on and off and my breast for the past 7 - 8 days have been very painful. Will this gradually stop or should I change my contraceptive ? I also constantly feel bloated and is if I m about to start a period. Is this normal and will this feeling go away? Thanks
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hiii Jane,

You are currently used Noriday Pill for 3wks.

**SIDE EFFECTS: Many women taking noriday experience mild breast tenderness to moderate breast pain. Others are headaches,a change in menstruation, spotting or complete absence of periods (Menstrual Irregularity). Some develops Pre-Menstrual Syndrome, such as water retention, abdominal pain and depression while taking Noriday.
Some experience GI side effects such as weight change, nausea and vomiting.Other possible side effects include dizziness, enlargement of breasts and changes in sex drive, excessive hair growth etc.

So your described clinical picture suggestive of PMS occurs prior to period. It is quite normal.
Take healthy diet with less salt, meditate some times, do little helps you.

For more details about this matter,mail id:
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor